Phaonia zinovjevi,

Sorokina, Vera S., 2015, New species of the genus Phaonia R. - D., 1830 (Diptera, Muscidae) from Central Asia, Zootaxa 4013 (4), pp. 571-587: 586

publication ID

http://dx.doi.org/10.11646/zootaxa.4013.4.7

publication LSID

lsid:zoobank.org:pub:7A1C21DC-511A-42BC-BA8A-95A3220415E9

persistent identifier

http://treatment.plazi.org/id/E84D3555-3130-0538-46D1-FC61C60DFBFC

treatment provided by

Plazi

scientific name

Phaonia zinovjevi
status

 

31. Phaonia zinovjevi  Malyanov, 1993

Malyanov, 1993: 419. Kazakhstan.

Kingdom

Animalia

Phylum

Arthropoda

Class

Insecta

Order

Diptera

Family

Muscidae

Genus

Phaonia